# SDR 07FDEA03583

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-203
- Aircraft serial: 467
- Aircraft time: 49,593 hours, 9,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR ON T/E OF RT INBOARD FLAP, RIB 8-10, NOT CONFORM TO SRM 57-12-52, ONE RIVET ROW IS MISSING.  REPAIR PERFORMED AS PER SRM 57-53-12/FIG 208, APPROVED BY EA 6-5752-92201 AND RAS/DABRE/7005882/2005 ISSUE C.
